# SDR DALA2023100908266

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 89,466 hours, 40,034 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 CRACKS FOUND IN RHS MLG DOOR FWD ACTUATOR FITTING AND HINGE FITTING AND KEEL BEAM WEB INTEGRAL RIB AT ACTUATOR ATTACHMENT, HOLES B AND E. CORRECTIVE ACTION: COMPLIED WITH ERA 612200-32. (0007672)
